# SDR REXA2022011900016

- Difficulty date: December 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N5320
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK IS CORRODED AT APPROX FS 356 AT GALLEY 2 MOUNT FITTING. - AFTER FURTHER EVALUATION SLAT TRACK IS CORRODED IN MORE THAN ONE CROSS SECTIONAL AREA AND IS OUT OF LIMITS IAW CRJ700 SRM 53-21-49-101-001-A01. REMOVED AND REPLACED SLAT TRACK AT RBL 9 FROM FS 350 TO FS 485 IAW CRJ700 AMM 53-00-49-000/400-801-A12. INSTALLED NEW FITTING (2EA) P/N: CDSP1900-501 ON RBL 9 SEAT TRACK AT GALLEY 2 AREA IAW CRJ700 AMM 25-31-01-400-801-A04. WVAC EMP STAMP # 703 MTC
